# SDR FDEA2020032730606

- Difficulty date: March 13, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: ACA00071
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR L/H RETRACT SUPPORT BRACKET LUG CRACKED. REMOVED AND REPLACED ACA007-1 FITTING REF. DAC DWG NCA6044 AND EO 8-5340-7-5000 D   PT2.
